# SDR SWAA2016062353182

- Difficulty date: May 14, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Nut
- Part number: 69783132
- Part serial: 0II913
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION PIN NUT CORRODED.  R & R NUT IAW AMM.
